High-Dose Loperamide Abuse Inducing Life-Threatening Cardiac Arrhythmias; Topiramate-Induced Diarrhea in a Breastfed Infant; Danazol-Induced Stevens-Johnson Syndrome; Asenapine-Induced Myasthenic Syndrome; Black Hairy Tongue Due to Linezolid; Adalimumab-Induced Priapism.

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) Med Watch program (800-FDA-1088). If you have reported an interesting, preventable ADR to MedWatch, please consider sharing the account with our readers. Write to Dr. Mancano at ISMP, 200 Lakeside Drive, Suite 200, Horsham, PA 19044 (phone: 215-707-4936; e-mail: mmancano@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices (ISMP) in cooperation with the FDA's Med Watch program and Temple University School of Pharmacy. ISMP is an FDA Med Watch partner.

DOI: 10.1310/hpj5005-351

Cite this paper

@article{Mancano2015HighDoseLA, title={High-Dose Loperamide Abuse Inducing Life-Threatening Cardiac Arrhythmias; Topiramate-Induced Diarrhea in a Breastfed Infant; Danazol-Induced Stevens-Johnson Syndrome; Asenapine-Induced Myasthenic Syndrome; Black Hairy Tongue Due to Linezolid; Adalimumab-Induced Priapism.}, author={Michael A. Mancano}, journal={Hospital pharmacy}, year={2015}, volume={50 5}, pages={351-5} }